May 6th, 2005

mr jummy

Diva Allergy?

I'm on depo, so I have weird bleeding. I was getting pad rash, and tampons were usually a little -too- much, but there's still enough to warrant using something!

Enter: The Diva!

I used it for 3 days with no problems (well, relatively few problems... Putting it in and getting it out the first couple of times was an adventure, but not deadly). After I took it out the last time, I started itching BAD. It feels very similar to a yeast infection, but I'm not sure that's what it is. After reading through the divacup.com site and going through the memories, I wasn't able to find an answer. The silicone they use is basically hypo-allergenic, but does that mean that no one in the history of the earth has ever had some sort of reaction to it? The other possibility was that somehow inserting and removing the cup was causing some major irritation (I'm leaning towards that theory, but am still wondering about the allergy). What can you do to lessen that? Would slathering lube on it and myself help?

Thank you for any info =D